MathSciNet Relay Station
MathSciNet bibliographic data
MR2076927 (2005h:55003) 55N34 (11F23 11F85 55P43)
Laures, Gerd $K(1)$-local topological modular forms. Invent. Math. 157 (2004), no. 2, 371–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement